# SDR P5CA9600214

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: 5201200
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

****CORRECTION****RETURNED TO GATE DUE TO LEFT WING L/E OVERHEAT LIGHT CAME ON DURING PUSHBACK.  REPLACED LEFT WING ANTI-ICE VALVE IAW MM 30-11-03.  REPLACED D-D SEALS AT NR 4 LED UNIT AT 2 INCH DUCT ASSY AND TWO NEW CLAMPS INSTALLED AT THE MANIFOLD ELBOW AND LED UNIT IAW MM 27-81-03.  PRESSURE CHECK NORMAL, NO OVERHEAT LIGHTS NOTED.
